Sale!

Benadryl Children Liquid 100ml

Original price was: $8.43.Current price is: $7.99. CAD

CODE: 60093265809
Children’s BENADRYL® Liquid provides fast, effective symptom relief of your child’s everyday allergies and allergic reactions. Children’s BENADRYL® Liquid is free of both dyes and alcohol.

99 in stock

Share

Facebook
Twitter
Reddit
Email
WhatsApp
For customers in US. please read the notice here first.
Loading...

Description

Great tasting bubblegum flavoured Children’s BENADRYL® Liquid provides fast, effective symptom relief of your child’s everyday allergies and allergic reactions. Children’s BENADRYL® Liquid is free of both dyes and alcohol.

 

Provides fast, effective symptom relief from allergies and allergic reactions:

 

  • Sneezing
  • Itchy, runny nose
  • Itchy eyes
  • Watery eyes
  • Hives

Suggested Use

Children under 2 years of age (under 24 lb or 11 kg): Consult a doctor

Children 2-5 years of age (24-48 lb or 11-22 kg): 1 tsp. (5 mL) every 4-6 hours. Do not exceed 4tsp. (20 mL) per day.

Children 6 to under 12 years of age (48-95 lb or 22-44 kg): 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) per day.

Ingredients

Every 5mL contains:

Diphenhydramine Hydrochloride

6.25 mg

Non-medical Ingredients: Citric acid, flavours, glycerin, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, water.

Caution

Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Do not use:
– with any other product containing diphenhydramine, even one used on skin
– more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
– if your child is allergic to diphenhydramine or to any other ingredients in this product
– to make a young child sleepy.

Ask a doctor or pharmacist before use if you have a child that:
– has glaucoma
– has breathing problem such as emphysema, chronic bronchitis, or chronic asthma
– has difficulty with urination
– has a cough that is accompanied by excessive secretions
– is taking other antihistamines, sedatives or tranquilizers.

When using this product:
– marked drowsiness may occur
– excitability may occur, especially in children
– sedatives and tranquilizers may increase drowsiness
– do not engage in activities requiring mental alertness.

Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.

Disclaimer

You should not use the information or services on this Site to diagnose or treat any health issues or for prescription of any medication or other treatment.

 

Always check the product label or packaging prior to using any product. If there are discrepancies, customers should follow the information provided on the product label or packaging.

 

Additional information

UPC

Size